| Model Number |
97714 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient reported the implant battery ran out of operational use about 4-5 years ago.Agent asked, patient said they weren't using the implant that much before and wasn't charging as often because they were managing their pain and the implant 'didn't provide any additional value.' agent understood patient voluntarily ceased the use of therapy over time, and the ins reached eos.Patient mentioned they had no plan to put another ins battery in as a replacement right now, but needed to be able to get an mri.Agent reviewed mri eligibility form could be filled out on patient's behalf.
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.